Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Exact Bond Option Formula

Farshid Jamshidian
The Journal of Finance
Vol. 44, No. 1 (Mar., 1989), pp. 205-209
Published by: Wiley for the American Finance Association
DOI: 10.2307/2328284
Stable URL: http://www.jstor.org/stable/2328284
Page Count: 5
  • Read Online (Free)
  • Download ($33.95)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Exact Bond Option Formula
Preview not available

Abstract

This paper derives a closed-form solution for European options on pure discount bonds, assuming a mean-reverting Gaussian interest rate model as in Vasicek [8]. The formula is extended to European options on discount bond portfolios.

Page Thumbnails

  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209